MathSciNet Relay Station
MathSciNet bibliographic data
MR727371 20C15 (20C20)
Isaacs, I. M. Characters of $\pi $-separable groups. J. Algebra 86 (1984), no. 1, 98–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement